Analysis of illegal drug transmission model using fractional delay differential equations

Komal, Bansal and Trilok, Mathur and Narinderjit Singh, Sawaran Singh and Shivi, Agarwal (2022) Analysis of illegal drug transmission model using fractional delay differential equations. AIMS Mathematics, 7 (10). pp. 18173-18193. ISSN 2473-6988

Full text not available from this repository.
Official URL:


The global burden of illegal drug-related death and disability continues to be a public health threat in developed and developing countries. Hence, a fractional-order mathematical modeling approach is presented in this study to examine the consequences of illegal drug usage in the community. Based on epidemiological principles, the transmission mechanism is the social interaction between susceptible and illegal drug users. A pandemic threshold value (Λ) is provided for the illegal drug-using profession, which determines the stability of the model. The Lyapunov function is employed to determine the stability conditions of illegal drug addiction equilibrium point of society. Finally, the proposed model has been extended to include time lag in the delayed illegal drug transmission model. The characteristic equation of the endemic equilibrium establishes a set of appropriate conditions for ensuring local stability and the development of a Hopf bifurcation of the model. Finally, numerical simulations are performed to support the analytical results.

Item Type: Article
Uncontrolled Keywords: fractional differential equation, illegal drug addiction, stability analysis, delayed model, Hopf bifurcation
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Q Science > QA Mathematics > QA76 Computer software
Depositing User: Unnamed user with email
Date Deposited: 17 Jan 2023 05:32
Last Modified: 17 Jan 2023 05:32

Actions (login required)

View Item View Item